@article{AIHPA_1974__20_1_21_0, author = {Popovici, Iulian and Turtoi, Adriana}, title = {Prolongement des structures spinorielles}, journal = {Annales de l'I.H.P. Physique th\'eorique}, volume = {21}, year = {1974}, pages = {21-39}, mrnumber = {390970}, zbl = {0294.53014}, language = {fr}, url = {http://dml.mathdoc.fr/item/AIHPA_1974__20_1_21_0} }
Popovici, Iulian; Turtoi, Adriana. Prolongement des structures spinorielles. Annales de l'I.H.P. Physique théorique, Tome 21 (1974) pp. 21-39. http://gdmltest.u-ga.fr/item/AIHPA_1974__20_1_21_0/
[1] Clifford moduls, Topology, t. 3, Suppl. 1, 1964, p. 3-38. | MR 167985 | Zbl 0146.19001
, et ,[2] Structures spinorielles, Ann. Inst. H. Poincaré, t. 11, 1, 1969, p. 19-25. | Numdam | MR 271856 | Zbl 0188.26102
,[3] Groupes de spinorialité, Ann. Inst. H. Poincaré, t. 14, 4, 1971, p. 309- 323. | Numdam | MR 300213 | Zbl 0221.53046
,[4] Spinor structure of space-times in general relativity, I. J. Math. Phys., t. 9, 1968, p. 1739-1744; II. Ibd., t. 11, 1970, p. 342-348. | MR 234703 | Zbl 0165.29402
,[5] Fundations of differential geometry, I. New York, 1963. | Zbl 0119.37502
et ,[6] Théorie des connexions et des groupes d'holonomie. Cremonese, Rome, 1955. | Zbl 0116.39101
,[7] Les spineurs en relativité générale. Conf. Sem. Mat. Univ. Bari, t. 79, 1962, p. 1-15. | MR 178943 | Zbl 0107.22402
,[8] Champs spinoriels et propagateurs en relativité générale. Bull. Soc. Math. France, t. 92, 1964, p. 11-100. | Numdam | MR 169667 | Zbl 0138.44301
,[9] Spin structures on manifolds, Genève, 1962. | MR 157388 | Zbl 0116.40403
,[10] On the linearization of a form of higher degree and its representation. J. Sci. Hiroshima Univ., t. 16, 1, 1952, p. 13-41. | MR 59259 | Zbl 0049.02502
et ,[11] On a generalized Clifford algebra, I. Quart. J. Math. Oxford, t. 18, 1967, p. 7-12 ; II. Ibd., t. 19, 1968, p. 289-299. | Zbl 0173.03501
,[12] A spinor approach to general relativity. Ann. Phis. Princeton, t. 10, 1960, p. 171-201. | MR 115765 | Zbl 0091.21404
,[13] Algèbres de Clifford généralisées. C. R. Acad. Sci. Paris, t. 262, 1966, p. 682-685. | MR 200298 | Zbl 0141.03105
et ,[14] Graduations maximales normées. Rev. Roum. Math. pures et appl., t. 14, 8, 1969, p. 1187-1200. | MR 258899 | Zbl 0192.37303
,[15] Une classe de graduations maximales. Rev. Roum. Math. pures et appl., t. 17, 1, 1972, p. 77-85. | MR 323832 | Zbl 0231.16006
,[16] The generalized Clifford algebra and the unitary group. J. Math. Anal. and appl., t. 27, 1969, p. 164-171. | MR 246903 | Zbl 0186.58402
, , , et ,[17] On the differential geometry of tangent bundles of Riemannien manifolds. Tohoku Math. J., t. 10, 1958, p. 338-354. | MR 112152 | Zbl 0086.15003
,[18] Prolongations of tensor fields and connections to tangent bundles. J. Math. Soc. Japan, t. 18, 1966, p. 194-210. | MR 193596 | Zbl 0141.38702
et ,